Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

I'm having lots of joint pain after exertion. I lifted

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 5048 Questions
Question
I'm having lots of joint pain after exertion. I lifted boxes several months ago and now I have tennis elbow that won't go away. Yesterday i pushed my car and now my shoulder feels almost dislocated. I walked a lot several days ago with a heavy pack and my knee swelled up and i had a mild fever. I am 57 with a history of gout and a kidney stone...
Posted Wed, 22 Nov 2017 in Bones, Muscles and Joints
 
 
Answered by Dr. Nishad BN 2 hours later
Brief Answer:
Anti inflammatory pills and rest will be helpful.

Detailed Answer:
Hi

Thank you for asking HCM

I have gone through your query. Your problem can be most likely due to inflammation. Uric acid can worsen this. Anti inflammatory drugs like Ibuprofen will be helpful. You can take this 400 mg thrice daily for 5 days. Take esomeprazole(nexium) also twice daily along with this to avoid gastric upset. These are available as over the counter.
Check your uric acid and vitamin d levels also.
You can apply ice packs on swollen areas. Apply ice packs on and off for15 to 20 minutes at a time.

Let me know if anything not clear.
I am happy to help you.
Thanks.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor